# SDR UALA2009021800550

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,720 hours, 121,187 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387012
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START FAILED TWICE.  APU DOOR STATUS MESSAGE.  APU INOP, WON'T START.  REPLACED INLET DOOR ACTUATOR.
